# SDR C2XA10CL110

- Difficulty date: July 10, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N11544
- Make and model: Emb EMB-145LR
- Aircraft serial: 145557
- Aircraft time: 17,284 hours, 13,508 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A ENGINE 1 HYDRAULIC PUMP FAIL MESSAGE AFTER A FEW MINUTES OF HYDRAULIC SYSTEM LOW QUANTITY.  MAINTENANCE INSPECTED AND FOUND NO DEFECTS OR LEAKS.  THE SYSTEM WAS SERVICED AND OPERATIONAL CHECKS WERE GOOD.
